# SDR FDEA201101070067

- Difficulty date: January 7, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48312
- Aircraft time: 53,297 hours, 16,923 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 100101020311
- Part serial: 381
- Condition: Inoperative
- Part time: 2,468 hours, 888 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER TEST FAIL.  TROUBLESHOT IAW FIM 24-24-00 FAULT D.  FOUND STATIC INVERTER BAD. R & R STATIC INVERTER IAW AMM 24-24-01-2, OK FOR SERVICE.
